# SDR DALA2018032701974

- Difficulty date: November 23, 2015
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 66,144 hours, 26,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK LATCH ON PAX DOOR ON BUTTERFLY SURROUND PLATE.  PLATE HAS WEAR THROUGH THE PLATE ON RIGHT SIDE OF HANDLE.  REMOVED AND REPLACED THE BLIND BOLTS IAW ER/A 541753-14, REV. ORIGINAL, SECTION III.  AMMS 52-11-13-201, AND 52-11-13-902-012.
